# SDR CA110531006

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 9,410 hours
- Engine: Lyc O360C2E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 31700
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT WAS GOING FROM 2 ND TO 4 TH NOTCH OF FLAP AND THE HANDLE FAILED. TT ON PART 1502 HRS.
